# SDR USAABB03108

- Difficulty date: July 4, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 21 - EN ROUTE, WITH THE LEFT GENERATOR ON MEL FOR RIGHT GENERATOR NOT PICKING UP THE LEFT GENERATOR LOAD, AND APU OPERATING, THE APU PERFORMED AN AUTO SHUTDOWN.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHR INCIDENT.  MAINTENANCE REPLACED THE LEFT GCU, AND SUBSEQUENTLY (O6JUL03), REPLACED THE STANDBY POWER MODULE AND RIGHT GENERATOR BUS TIE BREAKER.  A BITE WAS PERFORMED ON THE APU WITH NO FAULTS FOUND.  (M)
